# SDR DLM90080040

- Difficulty date: December 26, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Part serial: 83794
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OUT OF LIMITS AT STA 795 AND RBL 22 IAW MD90 SRM 53-40-01 FIG4.  CORROSION TASK 53.21.01/02.  REMOVED AND REPLACED SEAT TRACK IAW MD90 SRM 53-40-01 FIG 6 9FS 778 TO 854.
